# SDR DALA201812307443

- Difficulty date: December 26, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 44,316 hours, 21,388 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Upper Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LP# 0878548) UPPER FUSELAGE SURROUNDING SKIN AT FORWARD GPS ANTENNA MISSING PAINT AND PRIMER WITH DISCOLORATION IN SKIN. SEE NR FOR ADDITIONAL INFORMATION PREPPED AND PAINTED AREA.
